Partial Differential Equations/Optimal Control
Controllability of some coupled parabolic systems by one control force
Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 125-130.

In this Note we present a new approach which allows one to prove new controllability results for some coupled parabolic systems considered in a bounded domain Ω of RN when one controls by a unique distributed control. We analyze, as a model example, the null controllability of a linear phase field system. First, one controls the system by two controls. Then, one eliminates the introduced fictitious control. Global Carleman estimates and the parabolic regularity are used.

Dans cette Note, on présente une nouvelle approche qui permet de prouver de nouveaux résultats de contrôlabilité pour quelques systèmes paraboliques couplés considerés dans un domaine borné Ω de RN et contrôlés par un seul contrôle distribué. On analyse, comme exemple modèle, la contrôlabilité nulle d'un système linéaire de champ de phases. D'abord, on contrôle le système par deux contrôles. Ensuite, on élimine le contrôle artificiel introduit. Des estimations globales de Carleman et la régularité parabolique sont employées.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.11.025
González-Burgos, Manuel 1; Pérez-García, Rosario 1

1 EDAN, Facultad de Matemáticas, Universidad de Sevilla, Apartado 1160, 41080 Sevilla, Spain
@article{CRMATH_2005__340_2_125_0,
     author = {Gonz\'alez-Burgos, Manuel and P\'erez-Garc{\'\i}a, Rosario},
     title = {Controllability of some coupled parabolic systems by one control force},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {125--130},
     publisher = {Elsevier},
     volume = {340},
     number = {2},
     year = {2005},
     doi = {10.1016/j.crma.2004.11.025},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.11.025/}
}
TY  - JOUR
AU  - González-Burgos, Manuel
AU  - Pérez-García, Rosario
TI  - Controllability of some coupled parabolic systems by one control force
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 125
EP  - 130
VL  - 340
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.11.025/
DO  - 10.1016/j.crma.2004.11.025
LA  - en
ID  - CRMATH_2005__340_2_125_0
ER  - 
%0 Journal Article
%A González-Burgos, Manuel
%A Pérez-García, Rosario
%T Controllability of some coupled parabolic systems by one control force
%J Comptes Rendus. Mathématique
%D 2005
%P 125-130
%V 340
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.11.025/
%R 10.1016/j.crma.2004.11.025
%G en
%F CRMATH_2005__340_2_125_0
González-Burgos, Manuel; Pérez-García, Rosario. Controllability of some coupled parabolic systems by one control force. Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 125-130. doi : 10.1016/j.crma.2004.11.025. http://www.numdam.org/articles/10.1016/j.crma.2004.11.025/

[1] Ammar Khodja, F.; Benabdallah, A.; Dupaix, C.; Kostin, I. Controllability to the trajectories of phase-field models by one control force, SIAM J. Control Optim., Volume 42 (2003) no. 5, pp. 1661-1680

[2] Bodart, O.; González-Burgos, M.; Pérez-García, R. Insensitizing controls for a semilinear heat equation with a superlinear nonlinearity, C. R. Acad. Sci. Paris, Volume 335 (2002) no. 8, pp. 677-682

[3] Caginalp, C. An analysis of a phase field model of a free boundary, Arch. Rat. Mech. Anal., Volume 92 (1986), pp. 205-245

[4] Fabre, C.; Puel, J.-P.; Zuazua, E. Approximate controllability of the semilinear heat equation, Proc. Roy. Soc. Edinburgh Sect. A, Volume 125 (1995) no. 1, pp. 31-61

[5] M. González-Burgos, R. Pérez-García, Controllability results for some nonlinear coupled parabolic systems by one control force, in preparation

[6] M. González-Burgos, R. Pérez-García, Controllability of some nonlinear coupled parabolic systems by one control force in unbounded domains, in preparation

[7] R. Pérez-García, Thesis, Universidad de Sevilla, Sevilla, Spain, 2004

[8] Zuazua, E. Exact controllability for the semilinear wave equation, J. Math. Pures Appl., Volume 69 (1990) no. 1, pp. 1-31

Cited by Sources: